# SDR 200200188

- Difficulty date: April 1, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 105,705 hours, 227,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON WCS CANTED WEB AT RBL 65.  THE CORROSION WAS REMOVED BY TRIMMING AWAY THE DAMAGED SECTION OF WEB PER B747-51-10-01 GUIDELINES. THE WEB IS BEING REPAIRED BY INSTALLING REPAIR DOUBLERS.
